# SDR UIEA01100

- Difficulty date: October 5, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

ATB DUE LOWER AFT CARGO FIRE LIGHT ON AT ROTATION NR 1 BOTTLE DISCHARGED, FALSE INDICATION.  LOWER AFT CARGO INSPECTED.  NO SIGNS OF FIRE (NO CARGO IN SECTION).  ITEM TRANSFERRED TO DMI PAGE 03049 AND DEFERRED PER MEL 26-14-2D AND ALL DDPG PROCEDURES FOLLOWED.  (M)
